MathSciNet Relay Station
MathSciNet bibliographic data
MR845626 (87i:68008) 68P05 (68P10)
Mahmoud, Hosam M. On the average internal path length of $m$-ary search trees. Acta Inform. 23 (1986), no. 1, 111–117.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement